Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 9 > No. 1


Quasi-Convex Functions in the Upper Half-Plane and Some Applications Related to Admissible Functions

PP: 1-5
Abbas Kareem Wanas,
In the present article, we define a new class of analytic functions defined in the upper half-plane D = {z ∈ C : Re(z) > 0} and derive some differential subordination results for functions belongs to this new class associated with certain suitable classes of admissible functions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved